Publication Type:

Journal Article

Source:

International Journal of Mechanical Engineering and Technology, IAEME Publication, Volume 8, Number 8, p.1359-1368 (2017)

URL:

https://www.scopus.com/inward/record.uri?eid=2-s2.0-85029128401&partnerID=40&md5=3dc1bf22034230264e74da7531abc1c7

Abstract:

Let G = G(V, E) be a graph with |V| vertices and |E| edges and total graph, T(G) is obtained from G. In This paper we study the harmonic index of total graph for some standards graphs, bipartite graph of particular type, regular graph, Grid graph Gm, n and Complete Binary tree. We also obtained harmonic index of total graphs of bridge graph of path, cycle and complete graph.

Notes:

cited By 0

Cite this Research Publication

A. Velusamy and Iyer, R. R., “Harmonic index of total graphs of some graphs”, International Journal of Mechanical Engineering and Technology, vol. 8, pp. 1359-1368, 2017.

207
PROGRAMS
OFFERED
6
AMRITA
CAMPUSES
15
CONSTITUENT
SCHOOLS
A
GRADE BY
NAAC, MHRD
8th
RANK(INDIA):
NIRF 2018
150+
INTERNATIONAL
PARTNERS